# SDR 07FDEA01695

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 492914713500
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK CRACKED STA 1581 RBL8.  REMOVED AND REPLACED SEAT TRACK SECTION IAW STA 1501-1581 IAW DC/MD 10 SRM 53-70-  00 VOL I AND 51-31-01 VOL.II PAGE 1-30.  SEE N/R NOO567-SDR NR 07-1694.
